Looking for advice

I recently had a rapid AF attack that hospitalised me for a week. Been out 2 weeks now. They now have me on bisoprolol 10 mg , Sotalol 80mg. , digoxin 125mcg. Yep my rate is under control but I awake every morning feeling ok and then start the downhill slide ,am really tired by afternoon . I am now in permanent AF but sometimes my pulse goes as low as 40. I have an appointment with an ep in 5 weeks - tried to get it pulled forward but it is a out of sight out of mind situation. What do you think should just accept it .

Last edited by

5 Replies

  • Hi Brian

    That's a pretty hefty drug mix, and no wonder really that you are feeling tired in the afternoon every day, it's really probably working with the doctor to find that balance which will control the rhythm and the heart beat and yet not make you feel too bad when doing so, and certainly going down to 40 will make you feel very tired.

    Can you go back to your GP and chat it over with them, and see if they should reduce one of the drugs slightly? I know how hard it can be to get an EP appointment.

    Best regards


  • Most people with a rate that low would be on a pacemaker Brian I suspect. All the drugs you are taking are pushing it down so I don't understand.the combination. Do please go to your GP and discuss as you shouldn't have drugs which make you feel worse than the symptoms they are trying to stop.


  • Totally agree with Bob and Ian. What is your typical pulse before you take your Digoxin dose ?

  • My typical pulse was around 75 then is decided to speed up which put me in hospilal. I was on 10 of bisoprolol and 80 Sotalol when this happened. The only addition is digoxin.

  • I am on Sotalol 80 x 2 Digoixin 125 x 1 a day. I was on bisprolol but do think it strange that you are on 2 different "lol" tablets all lol's do more or less the same I was told by my doctor.

    Bisoprolol made me very tired.

You may also like...